# SDR UALA2011080203994

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 84,312 hours, 9,456 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Damaged
- Location: Lt Wlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL DAMAGED WHERE WLG DOOR SEALS ON WHEEL WELL NOT DOOR.   INSTALLED NEW PIECE OF BULB SEAL AT LT WLG DOOR FRAME CUTOUT.
